# SDR KCSA201708301056

- Difficulty date: August 30, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N976BA
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 87,854 hours, 15,100 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Condition: Failed
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK DOOR EMERGENCY OPENING SYSTEM BATTERY PACK CHECK FAILS. NO "BATTERY OK" LIGHT ILLUMINATES.
